MAUDE Adverse Event Report: Respironics, Inc. BiPAP autoSV ADV; Ventilator, Continuous, Non-Life-Supporting

Respironics, Inc. BiPAP autoSV ADV; Ventilator, Continuous, Non-Life-Supporting
Model Number CA961TS
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
A bipap autosv adv device was returned to a service center with no initial alleged complaint.During the evaluation of the device at the third-party service center the device was visually inspected, and no evidence of foam degradation was found.Moreover, the device had burnt power connector.In addition, the device was scrapped by the service center after the evaluation was completed.
 
Additional Manufacturer Narrative
The reported failure of thermal issue is accommodated in the product risk management file as being linked to hazard with description fire, flame, smoke.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no further indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.

Brand Name
BiPAP autoSV ADV
Common Device Name
Ventilator, Continuous, Non-Life-Supporting
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50002011
Report Number2518422-2026-038466
Device Sequence Number21441180
Product Code MNS
UDI-Device Identifier00606959014237
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCA961TS
Device Catalogue NumberCA961TS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown